# SDR A6WA201442169

- Difficulty date: November 15, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 29,648 hours, 28,074 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 19,000 FEET, HEARD A LOUD THUD & LT ENGINE N2 WENT TO ZERO.  COMPLIED WITH QRH, ENGINE SHUTDOWN, DIVERTED.  OIL PRESSURE AT ZERO.
